# SDR ASOA201001256

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 409 S25l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+32 SECTOR CORRODED FROM STR 25L TO 25R.  REMOVED FASTENERS AND CUT FRAME AT S25R AND 25L IAW SRM 51-00-15.  C/W SRM 53-00-15 REPAIR 1 STEP 5, A6.  PERFORMED EDDY CURRENT OF FRAME CUT LINES IAW NDTM 51-20-06. NO INDICATIONS NOTED.   FABRICATED REPAIR SPLICE AND DOUBLERS FROM NEW ORIGINAL FRAME IAW SRM 53-00-15 ITEM 8.  INSTALLED ALL PARTS COMMON TO FS 409+32 SPLICE REPAIR IAW SRM ITEM 15 & 16.  PAINTED REPAIRED AREA IAW SRM 51-25-01 AND APPLIED WATER DISPLACING CORROSION INHIBITING COMPOUND IAW SRM 51-21-11.
